MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. Y MICROBORE EXT W/LUER & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. Y MICROBORE EXT W/LUER & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET
Model Number 10794983
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter also notified the fda on 13 october, 2020.Medwatch report # (b)(4).Report source other: medwatch report.(b)(4).Investigation summary: no product or photo was returned by the customer.The customer complaint that bifuse cracked causing smof lipids to not infuse for an unknown amount of time could not be verified due to the product not being returned for failure investigation.A device history record review for model 10794983 lot number 20036895 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 25mar2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
It was reported that y microbore ext w/luer & 2 sld clp was cracked and caused underinfusion.The following information was provided by the initial reporter: material no: 10794983 batch no: 20036895.It was reported that bifuse cracked causing smof lipids to not infuse for an unknown amount of time.
 
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.The customer complaint that bifuse cracked causing smof lipids to not infuse for an unknown amount of time could not be verified due to the product not being returned for failure investigation.A device history record review for model 10794983 lot number 20036895 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of component damage with leakage with lot #20036895 regarding item #10794983.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h.10.
 
Event or Problem Description
It was reported that y microbore ext w/luer & 2 sld clp was cracked and caused underinfusion.The following information was provided by the initial reporter: material no: 10794983; batch no: 20036895.It was reported that bifuse cracked causing smof lipids to not infuse for an unknown amount of time.

Brand Name
Y MICROBORE EXT W/LUER & 2 SLD CLP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10795447
Report Number9616066-2020-20264
Device Sequence Number16761628
Product Code FPA
UDI-Device Identifier50885403234291
UDI-Public50885403234291
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/25/2023
Device Model Number10794983
Device Catalogue Number10794983
Device Lot Number20036895
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer11/05/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1